American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Matthew Kennedy. Essential normality and the decomposability of homogeneous submodules. Trans. Amer. Math. Soc. 367 (2015) 293-311. MR 3271262.
Abstract, references, and article information   
View Article: PDF

[2] William Arveson. Quotients of standard Hilbert modules. Trans. Amer. Math. Soc. 359 (2007) 6027-6055. MR 2336315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Héctor N. Salas. Hypercyclic weighted shifts . Trans. Amer. Math. Soc. 347 (1995) 993-1004. MR 1249890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Domingo A. Herrero. A dense set of operators with tiny commutants . Trans. Amer. Math. Soc. 327 (1991) 159-183. MR 1022867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dietmar Salamon. Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach . Trans. Amer. Math. Soc. 300 (1987) 383-431. MR 876460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donald W. Hadwin. An asymptotic double commutant theorem for $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 244 (1978) 273-297. MR 506620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. J. J. Lennon. On sums and products of unbounded operators in Hilbert space . Trans. Amer. Math. Soc. 198 (1974) 273-285. MR 0350472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Allan M. Sinclair. A discontinuous intertwining operator . Trans. Amer. Math. Soc. 188 (1974) 259-267. MR 0361878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephen M. Robinson. Normed convex processes . Trans. Amer. Math. Soc. 174 (1972) 127-140. MR 0313769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Whitley. The oscillation of an operator . Trans. Amer. Math. Soc. 165 (1972) 65-73. MR 0295105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Francis J. Murray. Bilinear transformations in Hilbert space . Trans. Amer. Math. Soc. 45 (1939) 474-507. MR 1501999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. W. Calkin. Abstract symmetric boundary conditions . Trans. Amer. Math. Soc. 45 (1939) 369-442. MR 1501997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edgar R. Lorch. On a calculus of operators in reflexive vector spaces . Trans. Amer. Math. Soc. 45 (1939) 217-234. MR 1501988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Leroy Hart. Differential equations and implicit functions in infinitely many variables . Trans. Amer. Math. Soc. 18 (1917) 125-160. MR 1501065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. H. Hildebrandt. On a theory of linear differential equations in general analysis . Trans. Amer. Math. Soc. 18 (1917) 73-96. MR 1501063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. H. Hildebrandt. Errata: ``On a theory of linear differential equations in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 18} (1917), no. 1, 73--96; 1501063] . Trans. Amer. Math. Soc. 18 (1917) 540. MR 1501084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia